# SDR UG8A2016021102

- Difficulty date: February 11, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N473CW
- Make and model: Gulstm GIV
- Aircraft serial: 1194
- Aircraft time: 9,341 hours, 4,951 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 1159CS200019
- Condition: Worn
- Location: Rt Elevator
- Part time: 9,341 hours, 4,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR HINGE NR 4 FITTING WAS PREVIOUSLY OVERSIZED WITH A REPAIR BUSHING, THE FITTING ATTACH HOLES BOTH UPPER & LOWER ARE ELONGATED & TAPERED.  ENLARGED TWO EACH BORES IN THE RT ELEVATOR NR 4 HINGE FITTING TO SECOND OVERSIZE & ENLARGED UPPER & LOWER NR 4 HINGE BORES ON THE HORIZONTAL STABILIZER TO SECOND OVERSIZE IAW DWG SE05000102 REV.  INITIAL DATED 8 11 2015 WITH FAA APPROVAL ON FAA FOR 8100-9 BY ODA-511131-CE DATED 2 10 2016.
